# SDR QR9R2025082600002

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9326
- Aircraft time: 4,620 hours
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51530022
- Part serial: P11662CAA
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

GEN DISCON ON #1 SIDE APPROXIMATELY 10 MINUTES INTO FLIGHT. REMOVED AND REPLACED #1 ENG GCU IAW AMM 24-30-00, 4-1.
